Endimioni, Gérard
Groups in which certain equations have many solutions
Rendiconti del Seminario Matematico della Università di Padova, Tome 106 (2001) , p. 77-82
Zbl 1072.20035 | MR 1876214 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_2001__106__77_0

Bibliographie

[1] A. Abdollahi, Some Engel conditions on infinite subsets of certain groups, Bull. Austral. Math. Soc., 62 (2000), pp. 141-148. MR 1775895 | Zbl 0964.20019

[2] A. Abdollahi - B. TAERI, A condation on a certain variety of groups, Rend. Sem. Mat. Univ. Padova, 104 (2000), pp. 129-134. Numdam | MR 1809354 | Zbl 1013.20021

[3] G. Endimioni, On a combinatortal problem in varieties of groups, Comm. Algebra, 23 (1995), pp. 5297-5307. MR 1363602 | Zbl 0859.20021

[4] P. Longobardi - M. MAJ - A. H. RHEMTULLA, Infinite groups in a gaven vanety and Ramsey's theorem, Comm. Algebra, 20 (1992), pp. 127-139. MR 1145329 | Zbl 0751.20020

[5] P. Longobardi - M. MAJ, Finitely generated soluble groups with an Engel condition on infinite subsets, Rend. Sem. Mat. Univ. Padova, 89 (1993), pp. 97-102. Numdam | MR 1229046 | Zbl 0797.20031

[6] B.H. Neumann, A problem of Paul Erdos on groups, J. Austral. Math. Soc., 21 (1976), pp. 467-472. MR 419283 | Zbl 0333.05110